MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SILICONE CHANNEL DRAIN WITH 3/16 IN. TROCAR, 15 FR., ROUND, FULL FLUTED

C.R. BARD, INC. (COVINGTON) -1018233 SILICONE CHANNEL DRAIN WITH 3/16 IN. TROCAR, 15 FR., ROUND, FULL FLUTED
Model Number 072189
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the drain was dull so that the surgeon was unable to insert the blake drain without making an incision nger2802 per addition information via email on 13 oct 2020, same issue.No, they were using the drains but struggled to get them in nger0489.
 
Additional Manufacturer Narrative
The reported event was unconfirmed, as the product meet the specifications.Visual inspection noted 7 unopened channel drains were received with the trocar.Visual evaluation noted no obvious defects.The trocars appeared to be very sharp with no abnormalities.The product was not used for diagnosis or treatment.It was determined that the product had no relationship with the event due to the investigation being unconfirmed through the sample evaluation.The product had met specifications.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The labeling review was not performed due to the labeling could not have prevented the reported failure.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description
It was reported that the drain was dull, so the surgeon was unable to insert the blake drain without making an incision.Per additional information received via email on 13oct2020, it was stated that the surgeon used the drains, but struggled during the insertion.

Brand Name
SILICONE CHANNEL DRAIN WITH 3/16 IN. TROCAR, 15 FR., ROUND, FULL FLUTED
Common Device Name
CHANNEL DRAIN
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key10744917
Report Number1018233-2020-20497
Device Sequence Number3760136
Product Code GBX
UDI-Device Identifier00801741049712
UDI-Public(01)00801741049712
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other,user facili
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model Number072189
Device Catalogue Number072189
Device Lot NumberNGER2802
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/02/2020
Supplement Date Received by Manufacturer01/29/2021
Initial Report FDA Received Date10/27/2020
Supplement Report FDA Received Date02/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;